# SDR DL757100300

- Difficulty date: October 27, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RT CUSP WEB ST 1020 TO 1040 UPPER SURFACE HAS EXFOLIATION CORROSION IN SEVERAL PLACES CP53-242-01.  REPLACED CUSP WEB AT SAA SAT REFERENCE NON ROUTINE 141159.
